MathSciNet Relay Station
MathSciNet bibliographic data
MR1208801 05C25 (20B30 60C05)
Babai, L.; Hetyei, G. L. On the diameter of random Cayley graphs of the symmetric group. Combin. Probab. Comput. 1 (1992), no. 3, 201–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement